# SDR ORJA9908

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824RA
- Make and model: Doug DC-9-82
- Aircraft serial: 53017
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 59306431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO - AFT TWO CABIN CEILING EMERGENCY LIGHTS INOPERABLE.  REMOVED AND REPLACED BAD BATTERIES.  OPS CHECK GOOD.  (X)
